# SDR AALA20150413002

- Difficulty date: April 13, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N479AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49654
- Aircraft time: 75,508 hours, 40,243 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR CTR STOP PAD SUPPORT BRACKET CRACKED AT FWD SIDE OF CARGO DOOR.  INSTALLED NEW SERVICEABLE FWD CTR STOP PAD SUPPORT BRACKET ON MID CARGO DOOR IAW AARD 51-00-05-1 & DWG 5910141.
